# SDR UIEA2021091902051

- Difficulty date: October 2, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27062
- Aircraft time: 118,800 hours, 19,896 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BS 2598 LH BULKHEAD 1EA FASTENER HOLE FOUND CRACK AT 1ST LAYER WITH APPROX 1/4" DEPTH RUNNING ONE O/C POSITION( STA 2598 BULKHEAD LH OUTER CHORD 1EA FASTENER CRACK AREA FREEZE PLUG REPAIRED IAW RI-53-00-14940 REV A )
